应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2017, Vol. 33 Issue (3): 645-658    DOI: 10.1007/s10255-017-0688-8
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Exact Inference for Joint Type-I Hybrid Censoring Model with Exponential Competing Risks Data
SONG MAO1, Yi-min SHI2, Xiao-lin WANG3
1 Department of Economics and Management, Shanxi University, Taiyuan 030006, China;
2 Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China;
3 78020 Unit, Kunming 655000, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9